Volume 9, Issue 2 (9-2023)                   mmr 2023, 9(2): 107-124 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Etebar M. Strongly Ɵcl-continuous functions. mmr 2023; 9 (2) :107-124
URL: http://mmr.khu.ac.ir/article-1-3218-en.html
Shahid Chamran University of Ahvaz , m.etebar@scu.ac.ir
Abstract:   (488 Views)
. The class of strongly Ɵcl - continuous functions is considered in this paper. Studying about basic properties of strongly Ɵcl - continuous functions, it is observed that these properties are similar to the properties of continuous functions. We denote by Scl(X)  the ring of all real valued strongly Ɵcl - continuous functions on a topological space X . It is proved that if the range of a strongly  Ɵcl- continuous function f  is a T1 - space, then f  is constant on quasi – components of its domain. Using this fact, we prove that for every topological space X , there is an ultra- Hausdorff  space Y  such that Scl(X) is isomorphic to C(Y).The behavior of these functions in relation to separation axioms is studied. We show that if f is a strongly Ɵcl - continuous function from a topological space X  to a T0 - space Y , then X  is  ultra-Hausdorff. Topological properties of direct and inverse image of spaces with certain topological properties under strongly Ɵcl - continuous functions are investigated. Among them, it is proved that the image of every cl-closure compact space under a strongly Ɵcl - continuous function is compact. Finally the properties of the graphs of strongly Ɵcl - continuous functions are discussed. It is proved that for every compact and Hausdorff space Y , strong Ɵcl - continuity of the function f from X to Y is equivalent to Ɵcl - closedness of  the graph of f relative to X .                                                   
Full-Text [PDF 318 kb]   (163 Downloads)    
Type of Study: S | Subject: Differential Geometry
Received: 2021/08/11 | Revised: 2024/02/17 | Accepted: 2021/09/26 | Published: 2023/12/3 | ePublished: 2023/12/3

Add your comments about this article : Your username or Email:

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb